International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 5 | Views: 109 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 1, January 2022


On the Diophantine Equations 1/x+1/y+1/z=1/4 and 1/x+1/y+1/z+1/t=1/4

Dr. Rajive Atri


Abstract: In this paper, the above Diophantine equations have been discussed for integral solutions.


Keywords: Diophantine equation and integral solution


Edition: Volume 11 Issue 1, January 2022,


Pages: 573 - 574


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top